Homogenization of Linearized Elasticity Systems with Traction Condition in Perforated Domains
MetadataShow full metadata
In this paper, we study the asymptotic behavior of the linearized elasticity system with nonhomogeneous traction condition in perforated domains. To do that, we use the He0-convergence introduced by M. El Hajji in  which generalizes - in the case of the linearized elasticity system - the notion of H0-convergence introduced by M. Briane, A. Damlamian and P. Donato in. We give then some examples to illustrate this result.
CitationEl Hajji, M. (1999). Homogenization of linearized elasticity systems with traction condition in perforated domains. Electronic Journal of Differential Equations, 1999(41), pp. 1-11.
This work is licensed under a Creative Commons Attribution 4.0 International License.